# SDR SIMA20230526002

- Difficulty date: May 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N870NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000087
- Aircraft time: 23,196 hours, 29,719 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-10-027 RH LOWER SEAT TRACK CORRODED BETWEEN FR 17 AND FR 18 (LEVEL 2 CORROSION) (MAJOR REPAIR)-C/A-REPAIRED RH LOWER SEAT TRACK CORROSION BETWEEN FR 17 AND FR 18 IAW ENVOY ERS-EJ-53MR-4792
